# SDR SCNA20250310070

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 68,683 hours, 59,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRTBAR IS MISALIGNED, STICKY AND NEEDS TO BE CHECKED.   CLEANED GRITBAR AND CHECKED ALIGNMENT. FOUND ALIGNMENT GOOD. REF AMM 25-66-01-400
